Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 3(25), Pages 223–226 (Mi umn8722)  

Reviews and Bibliography

Literature in mathematics, published in 1947

S. I. Taubman


Full text: PDF file (440 kB)

Citation: S. I. Taubman, “Literature in mathematics, published in 1947”, Uspekhi Mat. Nauk, 3:3(25) (1948), 223–226

Citation in format AMSBIB
\Bibitem{Tau48}
\by S.~I.~Taubman
\paper Literature in mathematics, published in~1947
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 3(25)
\pages 223--226
\mathnet{http://mi.mathnet.ru/umn8722}


Linking options:
  • http://mi.mathnet.ru/eng/umn8722
  • http://mi.mathnet.ru/eng/umn/v3/i3/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:545
    Full text:140
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021